Discussions that mention promethazine

Back Problems board


TexasWildRose04

you are in a difficult situation. there are no narcotics that won't cause nausea.. the vicodin is the least nauseating..and if that bothers you, the best you can do would be darvocet. its really weak.. if phentanyl doesn't help your pain then i don't know what will.. granted it is the stronges stuff out, i still have a lot more breakthrough pain with that due to the low half-life of that drug. i went through a phase where i just wanted to make the pain go away and would do anything.. but the reality of it all is that you cant expect any drug to make it go away.. the purpose of these drugs is to make it near tolerable.. and be thankful for that..i realized i would be out of my mind on such high doses just to make it go away..and it worked..but it made me a zombee.. caused problems in my family life.. not worth it....any questions send me a message.. i know alot about phamacology and have experience.. if you kept taking the meds that make you nausea, you will get used to them eventually..they also make a drug called promethazine that will decrease nausea for the first few months to get you used to them.. then go for the methadone..it works the best, last the longest, and may make you a little euphoric at first.. but that fades like the nausea.. hope that helps! write me if you have anymore questions [email][email protected][/email]

sean